# SDR SIMA2801

- Difficulty date: October 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 18,009 hours, 20,549 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Gcu
- Part number: 10200311
- Part serial: 1001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5371 - AFTER TAKEOFF FROM MIA, THE NR 2 DC GENERATOR FAULTED.  THE CREW C/W THE QRH AND RETURNED TO MIA WITHOUT FURTHER INCIDENTS.  REMOVED AND INSTALLED THE NR 2 DC GENERATOR CONTROL UNIT.  OPS CHECK GOOD.   (X)
